Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 82, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 6, 2013, 2:14 PM PDT for San Bernardino County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2013, 2:14 PM PDT (21:14 UTC)
- Expired
- Sep 6, 2013, 4:15 PM PDT
- In force
- 2 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 100 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:21 PM PDT | FLASH FLOOD | 12 Ne Big Bear City, CA | CALIFORNIA HIGHWAY PATROL REPORTED WATER QUICKLY RUNNING ACROSS BESSEMER MINE ROAD AND HIGHWAY 247 ABOUT 50 FEET WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2814 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391 WGUS56 KSGX 062114 FFWSGX CAC071-062315- /O.NEW.KSGX.FF.W.0082.130906T2114Z-130906T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 214 PM PDT FRI SEP 6 2013 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 415 PM PDT * AT 205 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A STORM OVER THE WARNED AREA. * NUMEROUS HEAVY THUNDERSTORMS CONTINUE TO TRACK ACROSS THE AREA FROM ONYX PEAK TO BIG BEAR CITY AND NORTHWARD INTO THE DESERT TO HIGHWAY 247 EAST OF LUCERNE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3445 11681 3437 11657 3418 11666 3423 11688 $$ MM
2 follow-up statements
578 WGUS76 KSGX 062150 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 250 PM PDT FRI SEP 6 2013 CAC071-062315- /O.CON.KSGX.FF.W.0082.000000T0000Z-130906T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 250 PM PDT FRI SEP 6 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR SOUTH CENTRAL SAN BERNARDINO COUNTY... AT 243 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN PRODUCING FLASH FLOODING OVER THE WARNED AREA. THUNDERSTORMS WITH EXCESSIVE RAIN WILL CONTINUE TO MOVE THROUGH THE REGION FROM BIG BEAR CITY DOWNHILL TO HIGHWAY 247 EAST OF LUCERNE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3445 11681 3437 11657 3418 11666 3423 11688 $$ MM
985 WGUS76 KSGX 062309 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 409 PM PDT FRI SEP 6 2013 CAC071-062318- /O.EXP.KSGX.FF.W.0082.000000T0000Z-130906T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 409 PM PDT FRI SEP 6 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM PDT FOR SOUTH CENTRAL SAN BERNARDINO COUNTY... HEAVY RAIN HAS ENDED OVER THE WARNED REGION. LINGERING LIGHT RAINFALL MAY PRODUCE ADDITIONAL MINOR RUNOFF. HOWEVER...THE THREAT OF FLASH FLOODING HAS ENDED. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 415 PM. LAT...LON 3445 11681 3437 11657 3418 11666 3423 11688 $$ SS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 10:25 AM PDT, 3 hours 49 minutes earlier.
Area forecast discussion, Sep 6, 10:25 AM PDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1025 AM PDT FRI SEP 6 2013
.SYNOPSIS...
HOT AND MUGGY CONDITIONS WILL CONTINUE TO PREVAIL ACROSS SOUTHERN
CALIFORNIA TODAY...AS AN UNUSUALLY STRONG UPPER LEVEL HIGH REMAINS
OVER THE WESTERN STATES. HOWEVER...A GRADUALLY COOLING TREND WILL
DEVELOP STARTING SATURDAY...WITH TEMPERATURES FALLING BELOW NORMAL
BY MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO CONTINUE
TO BE POSSIBLE OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND
EVENING.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
TODAY THROUGH THIS EVENING...
SEE FIRE WEATHER DISCUSSION BELOW FOR CONVECTIVE THREAT. WE DO HAVE
A FLASH FLOOD WATCH OUT BUT CONFIDENCE IS LOW THAT MANY AREAS WILL
SEE FLASH FLOODING SOUNDING PROFILES...BOTH OBSERVED AND FORECAST BY
THE RAP13 RESEMBLE A LOADED GUN/INVERTED V SIGNATURE OF THE
MIDWEST...VERY DRY SUB CLOUD LAYER...RELATIVELY MOIST ABOVE. SEVERE
THUNDERSTORMS MAY BE THE PROBLEM TODAY...MOSTLY FROM DOWN DRAFT
WINDS...ESPECIALLY SINCE WE HAVE BEEN GETTING WIND GUSTS OVER 60 MPH
IN THE RELATIVELY WET DOWNBURSTS OVER THE PAST THREE DAYS. MIGHT SEE
HAIL GREATER THAN ONE INCH DIAMETER...THOUGH CONFIDENCE IN THIS
OCCURRING IS LOW AT THIS TIME...ESPECIALLY SINCE THE STORM
PREDICTION CENTER HAS NOT INCLUDED US IN ANY RISK AREA.
OTHER CHANGES FOR THESE FORECAST PERIODS... DRIER AIRMASS LOWERS THE
APPARENT TEMPERATURES PLUS THE CLOUD COVER AND SHOWERS THIS MORNING
HAVE KNOCKED OFF AN HOUR OR SO OF HEATING. CRITERIA FOR HEAT
ADVISORY IS NO LONGER MET FOR ORANGE OR SAN DIEGO COUNTY INLAND
VALLEYS...MORE THAN 50 PERCENT OF THE AREA HAVING TEMPS OVER 100
DEGREES. HOWEVER INLAND EMPIRE WILL STILL MEET CRITERIA THROUGH THIS
EVENING DO KEPT THE HEAT ADVISORY GOING THERE.
REMAINDER OF THE FORECAST THROUGH NEXT THURSDAY...ADJUSTED TEMPS
HUMIDITY AND WINDS TO AGREE WITH LATEST GUIDANCE AND NEIGHBORS. WILL
REPEAT MOST OF THE EARLIER MORNING FORECAST DISCUSSION TO GIVE
REASONING BEHIND THE FORECAST FOR DAYS 2 THROUGH 7...
THIS DOMINATE RIDGE WILL WEAKEN THIS WEEKEND...WHICH WILL BRING A
GRADUAL COOLING TREND TO REGION. THAT BEING SAID...IT WILL STILL BE
RELATIVELY HOT THROUGH SATURDAY...WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS CONTINUING. TEMPERATURES WILL RETURN TO NORMAL RANGES
BY MONDAY...BEFORE FALLING BELOW NORMAL FOR THE REST OF THE WORK
WEEK. AT THIS POINT IN TIME...THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LIKELY CONTINUE INTO THE WORK WEEK...ESPECIALLY
FOR MONDAY AND TUESDAY...AS AN UPPER LEVEL LOW FORMS EITHER OVER OR
NEAR THE SOUTHERN CALIFORNIA COAST LINE...DRAWING EVEN MORE
SUBTROPICAL MOISTURE NORTHWARD. THE MODELS EVEN SUGGEST SOME
NOCTURNAL THUNDERSTORMS AS WELL ON MONDAY NIGHT AND TUESDAY
NIGHT...AS THIS LOW REMAINS OVER THE REGION. FOR NOW...HAVE ADDED A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THESE PERIODS FOR THE
MOUNTAINS AND DESERTS...BUT MAY NEED TO EXPAND THIS AREA INTO THE
WESTERN VALLEYS LATER...IF THE MODELS CONTINUE TO SHOW MORE
SOUTHEASTERLY OR EASTERLY FLOW ALOFT RATHER THAN SOUTHERLY. AS THIS
LOW FINALLY MOVES INLAND LATE WEDNESDAY AND THURSDAY...DRIER
CONDITIONS WILL DEVELOP. TEMPERATURES WILL ALSO REBOUND A BIT FOR
THURSDAY AND FRIDAY...BUT STILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL
THESE DAYS.
&&
.AVIATION...
061530Z...COAST/VALLEYS...SCATTERED LIGHT SHOWERS AFFECTED KSAN AND
KCRQ THIS MORNING...BUT ARE SLOWLY MOVING NORTH AND DISSIPATING.
OTHERWISE EXPECTING SKC CONDS ON THE LOWER COASTAL SLOPES AND ALONG
THE BEACHES. UNRESTRICTED VIS THOUGH FRIDAY NIGHT.
MTNS/DESERTS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 06/1900Z
THIS AFTERNOON...MAINLY OVER THE MTN RIDGES AND HIGH DESERT. BASES
7000-10000 FT MSL AND CB TOPS TO 40000 FT MSL. LOCAL VIS AOB 2SM IN
HEAVY RAIN...SMALL HAIL...AND POSSIBLE STRONG UDDFS IN VCNTY OF
STORMS. BLOWING DUST MAY LOWER VIS IN THE LOWER DESERT IF
THUNDERSTORM DOWNDRAFTS REACH THE DESERT VALLEY FLOOR. STORMS SHOULD
DISSIPATE BY SUNSET. OTHERWISE...SCT CLOUDS AOA 6000 FT MSL AND
UNRESTRICTED VIS THROUGH FRI NIGHT.
&&
.FIRE WEATHER...
MARINE LAYER DEPTH...BASED ON VISUAL OBSERVATIONS OF HAZE AND
DEWPOINTS IN THE UPPER 50S AND 60S APPEARS TO BE AROUND 1000 FEET.
HOWEVER OVERNIGHT TEMPS WERE SO WARM THAT RECOVERY OVERNIGHT AWAY
FROM THE COAST WAS ONLY MODERATE...WITH RH IN THE 40S...ESPECIALLY
OVER THE FOOTHILLS AND ELEVATIONS BETWEEN 1000 AND 3000 FEET
MSL...INCLUDING ALL OF THE SANTA ANA MOUNTAINS. THE SOUNDINGS THIS
MORNING AS WELL AS THE MODEL SOUNDINGS THROUGH THIS EVENING SHOW A
DRY LAYER BETWEEN 12000 FEET AND THE TOP OF THE MARINE LAYER. THIS
IS SUPPORTIVE OF DRY MICROBURSTS. THE TRANSPORT WINDS IN THE
5000-10000 FT LAYER ARE FROM THE SOUTH SOUTHEAST ...AROUND 160
DEGREES. THIS FAVORS THUNDERSTORMS BEING PUSHED WEST OF THE
MOUNTAINS ONCE THEY FORM. THE UPPER LEVEL WINDS...ABOVE 25000 FEET
ARE DIVERGENT ACROSS SOUTHWEST CALIFORNIA WITH THE STRONGEST
DIVERGENCE OVER SAN BERNARDINO COUNTY...INCLUDING THE MOJAVE DESERT.
THIS WILL PROVIDE AN ADDITIONAL LIFTING MECHANISM FOR THUNDERSTORM
DEVELOPMENT. THE -10 TO -20 DEGREE CELSIUS LAYER IS AS WET IF NOT
WETTER THAN WHAT IT WAS ON WEDNESDAY WHEN WE HAD REPORTS OF SMALL
HAIL ACCUMULATING TO A DEPTH OF SEVERAL INCHES IN THE MOUNTAIN
COMMUNITIES. FINALLY THE PRECIPITABLE WATER VALUES ARE UP FROM
YESTERDAY...NEAR OR SLIGHTLY OVER 1.5 INCHES. ANYTHING OVER 1 INCH
INDICATES A THREAT OF HEAVY RAINFALL RATES...POTENTIAL FLASH
FLOODING.
BOTTOM LINE...DRY LIGHTING ACCOMPANIED WITH STRONG DOWN BURSTS
POSSIBLE WEST OF THE MOUNTAINS. MIN RH FORECAST IN THE 15 TO 25
PERCENT RANGE. NO SIGNIFICANT RAIN HAS FALLEN WEST OF THE MOUNTAINS
AND IT HAS BEEN QUITE HOT BUT NOT NECESSARILY DRY THE LAST SEVERAL
WEEKS. FIRE GROWTH COULD BE RAPID...ESPECIALLY WITH THE WINDS BEHIND
IT...BUT THESE WINDS WOULD BE SHORT LIVED...LESS THAN 5 MINUTES
DURATION...SO ANY FIRE STARTS SHOULD BE ABLE TO BE CONTAINED WITHIN
THE FIRST OPERATIONAL PERIOD. OVER THE COASTAL SLOPES...A MIXTURE OF
DRY AND WET THUNDERSTORMS. SAME CAVEATS APPLY AS MENTIONED FOR LOWER
ELEVATIONS. RIDGETOPS...DESERT SLOPES...DESERT VALLEY
FLOORS...MOISTURE OF WET AND DRY THUNDERSTORMS WITH STRONG DOWN
DRAFTS LIKELY. HOWEVER FUEL MOISTURE FOR THE 10 AND 100 HOUR FUELS
SHOULD BE QUITE HIGH DUE TO HEAVY RAINSHOWERS PAST SEVERAL
DAYS/WEEKS.
&&
.HYDROLOGY...
HAVE A FLASH FLOOD WATCH OUT. THE THREAT IS DEFINITELY THERE FOR
HEAVY RAINFALL RATES AND EXCESSIVE RUNOFF...ESPECIALLY OVER THE
BURN SCARS. AREAL COVERAGE OF WETTING RAINS MAY BE LESS
THAN YESTERDAY/PREVIOUS DAYS DUE TO DRIER SUBCLOUD LAYER EVAPORATING
MUCH OF THE MELTING HAIL/RAINFALL. COULD END UP WITH BIG DROPS AND
NO SIGNIFICANT RAINFALL AMOUNTS FOR MOST AREAS IN THE FLASH FLOOD
WATCH. WILL UPDATE QPF GRIDS AND TRY TO ISSUE A QUANTITATIVE
PRECIPITATION FORECAST BEFORE NOON TODAY. QUICK TAKE BOTTOM LINE
HERE IS LOOK FOR LOCALIZED AMOUNTS OF 1.5 INCHES AND TRACE TO 0.25
INCHES FROM INLAND VALLEY FLOORS TO RIDGETOPS...AND 0.10 TO 0.25
INCHES FROM DESERT VALLEY FLOORS TO RIDGELINE.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HEAT ADVISORY UNTIL 7 PM PDT THIS EVENING FOR THE SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...JJT
SHORT TERM WARNINGS...HARRISONHazardous weather outlook, Sep 6, 12:05 PM PDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1205 PM PDT FRI SEP 6 2013 CAZ055-056-058-060>062-071115- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1205 PM PDT FRI SEP 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT THROUGH 8 PM. SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE MOUNTAINS AND DESERTS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS...STRONG AND GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. ISOLATED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS AND DESERTS EACH DAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS...SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED TODAY. CAZ042-048-050-071115- ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 1205 PM PDT FRI SEP 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HEAT ADVISORY IN EFFECT UNTIL 7 PM TODAY. HOT AND MUGGY CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AND VALLEYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND MUGGY WEATHER WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ043-057-071115- SAN DIEGO COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1205 PM PDT FRI SEP 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AGAIN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MM
In the hours before
Local storm report, Sep 6, 2:03 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PDT FRI SEP 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 16 S PINE VALLEY 32.62N 116.47W
09/06/2013 M0.50 INCH SAN DIEGO CA COOP OBSERVER
HEAVY RAIN WITH THUNDERSTORM. 0.5" SIZE
HAIL. VIS 1/8 MILE.
&&
IRIS SYSTEMLocal storm report, Sep 6, 2:08 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
208 PM PDT FRI SEP 6 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 3 SW PINE VALLEY 32.82N 116.53W
09/06/2013 E0.25 INCH SAN DIEGO CA PUBLIC
PEA SIZE HAIL MIXED WITH HEAVY RAINFALL,
MULTIPLE LOCATIONS WITH 1-2 INCHES OF WATER
FLOWING OVER THE ROADWAY.
&&
IRIS SYSTEMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:35 AM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 16 hr |
| Sep 6, 12:30 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 6, 12:58 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 6, 1:11 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 49 min |
| Sep 6, 1:15 PM PDT | Flash Flood Warning | SGX | Riverside | 2 hr |
| Sep 6, 1:22 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 53 min |
| Sep 6, 1:30 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 6, 1:39 PM PDT | Flash Flood Warning | SGX | Riverside | 111 min |
| Sep 6, 2:05 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Sep 6, 2:13 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 47 min |
| Sep 6, 2:32 PM PDT | Special Weather Statement | SGX | San Diego | 58 min |
| Sep 6, 2:33 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 27 min |
| Sep 6, 2:38 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 52 min |
| Sep 6, 2:39 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 2 hr |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.